JOURNAL BROWSE
Search
Advanced SearchSearch Tips
JENSEN TYPE QUADRATIC-QUADRATIC MAPPING IN BANACH SPACES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
JENSEN TYPE QUADRATIC-QUADRATIC MAPPING IN BANACH SPACES
Park, Choon-Kil; Hong, Seong-Ki; Kim, Myoung-Jung;
  PDF(new window)
 Abstract
Let X, Y be vector spaces. It is shown that if an even mapping satisfies f(0) = 0 and for all x, y, z X, then the mapping is quadratic. Furthermore, we prove the Cauchy-Rassias stability of the functional equation (0.1) in Banach spaces.
 Keywords
Cauchy-Rassias stability;quadratic mapping;functional equation;
 Language
English
 Cited by
1.
A FIXED POINT APPROACH TO THE CAUCHY-RASSIAS STABILITY OF GENERAL JENSEN TYPE QUADRATIC-QUADRATIC MAPPINGS,;;;

대한수학회보, 2010. vol.47. 5, pp.987-996 crossref(new window)
1.
Stability of a Bi-Additive Functional Equation in Banach Modules Over aC⋆-Algebra, Discrete Dynamics in Nature and Society, 2012, 2012, 1  crossref(new windwow)
2.
A FIXED POINT APPROACH TO THE CAUCHY-RASSIAS STABILITY OF GENERAL JENSEN TYPE QUADRATIC-QUADRATIC MAPPINGS, Bulletin of the Korean Mathematical Society, 2010, 47, 5, 987  crossref(new windwow)
 References
1.
C. Baak, S. Hong, and M. Kim, Generalized quadratic mappings of $\gamma$-type in several variables, J. Math. Anal. Appl. 310 (2005), 116-127 crossref(new window)

2.
P. W. Cholewa, Remarks on the stability of functional equations, Aequationes Math. 27 (1984), 76-86 crossref(new window)

3.
S. Czerwik, On the stability of the quadratic mapping in normed spaces, Abh. Math. Sem. Univ. Hamburg 62 (1992), 59-64 crossref(new window)

4.
P. Gavruta, A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings, J. Math. Anal. Appl. 184 (1994), 431-436 crossref(new window)

5.
D. H. Hyers, On the stability of the linear functional equation, Proc. Nat. Acad. Sci. U.S.A. 27 (1941), 222-224

6.
J. Kang, C. Lee and Y. Lee, A note on the Hyers-Ulam-Rassias stability of a quadratic equation, Bull. Korean Math. Soc. 41 (2004), 541-557 crossref(new window)

7.
C. Park, On the Hyers-Ulam-Rassias stability of generalized quadratic mappings in Banach modules, J. Math. Anal. Appl. 291 (2004), 214-223 crossref(new window)

8.
C. Park, Generalized quadratic mappings in several variables, Nonlinear Anal-ysis-TMA 57 (2004), 713-722 crossref(new window)

9.
C. Park, J. Park and J. Shin, Hyers-Ulam-Rassias stability of quadratic functional equations in Banach modules over a $C^{*}$-algebra, Chinese Ann. Math. Series B 24 (2003), 261-266 crossref(new window)

10.
Th. M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc. 72 (1978), 297-300

11.
Th. M. Rassias, On the stability of the quadratic functional equation and its applications, Studia Univ. abes-Bolyai XLIII (1998), no. 3, 89-124

12.
Th. M. Rassias, The problem of S.M. Ulam for approximately multiplicative mappings, J. Math. Anal. Appl. 246 (2000), 352-378 crossref(new window)

13.
Th. M. Rassias, On the stability of functional equations in Banach spaces, J. Math. Anal. Appl. 251 (2000), 264-284 crossref(new window)

14.
Th. M. Rassias, On the stability of functional equations and a problem of Ulam, Acta Appl. Math. 62 (2000), 23-130 crossref(new window)

15.
Th. M. Rassias and P. Semrl, On the Hyers-Ulam stability of linear mappings, J. Math. Anal. Appl. 173 (1993), 325-338 crossref(new window)

16.
Th. M. Rassias and K. Shibata, Variational problem of some quadratic functionals in complex analysis, J. Math. Anal. Appl. 228 (1998), 234-253 crossref(new window)

17.
F. Skof, Proprieta locali e approssimazione di operatori, Rend. Sem. Mat. Fis. Milano 53 (1983), 113-129 crossref(new window)

18.
T. Trif, Hyers-Ulam-Rassias stability of a quadratic functional equation, Bull. Korean Math. Soc. 40 (2003), 253-267 crossref(new window)

19.
S. M. Ulam, Problems in Modern Mathematics, Wiley, New York, 1960